International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 26 |Article ID 479472 | https://doi.org/10.1155/S0161171201005579

Young Bae Jun, "Some results on ordered filters of implicative semigroups", International Journal of Mathematics and Mathematical Sciences, vol. 26, Article ID 479472, 5 pages, 2001. https://doi.org/10.1155/S0161171201005579

Some results on ordered filters of implicative semigroups

Received01 Aug 2000

Abstract

We introduce a special set in an implicative semigroup. Using it, an equivalent condition of an ordered filter is stated. We prove that an ordered filter can be represented by the union of such sets.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads337
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.